American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623.
Abstract, references, and article information   
View Article: PDF

[3] Konstantinos A. Draziotis. Integer points on the curve $Y^{2}=X^{3}\pm p^{k}X$. Math. Comp. 75 (2006) 1493-1505. MR 2219040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Garikai Campbell. Points on $y=x^2$ at rational distance. Math. Comp. 73 (2004) 2093-2108. MR 2059753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. J. Jacobson Jr., Á. Pintér and P. G. Walsh. A computational approach for solving $y^2=1^k+2^k+\dotsb+x^k$. Math. Comp. 72 (2003) 2099-2110. MR 1986826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenji Koyama. On searching for solutions of the Diophantine equation $x^3 + y^3 +2z^3 = n$. Math. Comp. 69 (2000) 1735-1742. MR 1680899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Hajdu and Á. Pintér. Square product of three integers in short intervals. Math. Comp. 68 (1999) 1299-1301. MR 1648391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kiran S. Kedlaya. Solving constrained Pell equations. Math. Comp. 67 (1998) 833-842. MR 1443123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. E. Cohn. The Diophantine equation $x^4+1=Dy^2$ . Math. Comp. 66 (1997) 1347-1351. MR 1415800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenji Koyama, Yukio Tsuruoka and Hiroshi Sekigawa. On searching for solutions of the Diophantine equation $x^3+y^3+z^3=n$ . Math. Comp. 66 (1997) 841-851. MR 1401942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Koh-ichi Nagao. Construction of high-rank elliptic curves with a nontrivial torsion point . Math. Comp. 66 (1997) 411-415. MR 1370855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maurice Mignotte, Attila Pethö and Ralf Roth. Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996) 341-354. MR 1316596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Shanks and Samuel S. Wagstaff. 48 more solutions of Martin Davis's quaternary quartic equation . Math. Comp. 64 (1995) 1717-1731. MR 1308461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. M. M. de Weger. A Thue equation with quadratic integers as variables . Math. Comp. 64 (1995) 855-861. MR 1277766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. R. Heath-Brown, W. M. Lioen and H. J. J. te Riele. On solving the Diophantine equation $x\sp 3+y\sp 3+z\sp 3=k$ on a vector computer . Math. Comp. 61 (1993) 235-244. MR 1202610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Bremner, Richard K. Guy and Richard J. Nowakowski. Which integers are representable as the product of the sum of three integers with the sum of their reciprocals? . Math. Comp. 61 (1993) 117-130. MR 1189516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. G. E. Pinch. Squares in quadratic progression . Math. Comp. 60 (1993) 841-845. MR 1181330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. R. Heath-Brown. The density of zeros of forms for which weak approximation fails . Math. Comp. 59 (1992) 613-623. MR 1146835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrew Bremner and Richard K. Guy. Nu-configurations in tiling the square . Math. Comp. 59 (1992) 195--202, S1--S20. MR 1134716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Attila Pethő. Complete solutions to families of quartic Thue equations . Math. Comp. 57 (1991) 777-798. MR 1094956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] N. Tzanakis and B. M. M. de Weger. Solving a specific Thue-Mahler equation . Math. Comp. 57 (1991) 799-815. MR 1094961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bas Edixhoven, Arnold de Groot and Jaap Top. Elliptic curves over the rationals with bad reduction at only one prime . Math. Comp. 54 (1990) 413-419. MR 995209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. J. Stroeker. On quartic Thue equations with trivial solutions . Math. Comp. 52 (1989) 175-187. MR 946605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2